# SDR TLLA201602020001

- Difficulty date: January 22, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N5373U
- Make and model: Bell 206B
- Aircraft serial: 4011
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Roof Beam
- Part time: 4,225 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ANNUAL INSPECTION, FOUND A CRACK EMANATING FROM ACCESS HOLE IN LOWER WEB OF ROOF BEAM AT BS 119.0.  THIS AREA INSPECTION IS DETAILED IN MM1-5-29, 300 HR INSPECTION.  THIS ACFT HAS A CARGO HOOK, BUT HAS NO HISTORY OF UNUSUAL FLIGHT PARAMETERS:  THE CRACK APPEARS TO BE THE RESULT OF NORMAL STRUCTURAL STRESSES.
